Loratadin-ratiopharm® 10mg tablets allergic rhinitis (hay fever)
Active substance: loratadine
Symptomatic treatment of allergic rhinitis (hay fever) with symptoms such as sneezing, runny nose, itchy nose and itchy and burning eyes. Symptomatic treatment of chronic hives with the symptoms of itching, reddening and wheals of the skin.
Note: Contains lactose
As an antihistamine, relieves the symptoms of an allergic reaction.
active allergic rhinitis (hay fever) ingredients
- 10 mg loratadine
allergic rhinitis (hay fever) excipients
- lactose-1 water
- cellulose, microcrystalline
- magnesium stearate
The medicine is used to treat the symptoms of
- allergic inflammation inside the nose, e.g. B. hay fever
- chronic hives of unknown cause.
allergic rhinitis (hay fever) dosage
- Always take the medicine exactly as your doctor or pharmacist has told you. Please check with your doctor or pharmacist if you are not sure.
The usual dose is
Adults and children over 12 years old
- 1 tablet once a day
- Dose adjustment is not required in elderly patients (over 65 years) or in patients with impaired renal function.
Children from 2-12 years
- If you weigh more than 30 kg: 1 tablet once a day
- If you weigh 30 kg or less: ½ tablet once a day
Patients with severe hepatic impairment
- Adults and children weighing more than 30 kg: Initial dose: 1 tablet every other day
- Children weighing 30 kg or less: Starting dose: ½ tablet every other day
- Adults and children over 12 years old
duration of use
- Take the medicine for as long as the symptoms persist or as your doctor has prescribed.
If you take more than you should
- Please contact your doctor or pharmacist immediately.
- Drowsiness, increased heartbeat and headaches have been described in the event of an overdose.
If you forget to take a dose
- Take the missed dose as soon as possible on the same day. After that, proceed as recommended. Do not take a double dose if a full day has passed since the last dose.
- If you have any further questions on the use of the medicine, ask your doctor or pharmacist.
allergic rhinitis (hay fever) way
- The tablet can be taken regardless of meals. Swallow the tablet with a glass of water.
side allergic rhinitis (hay fever) effects
- Like all medicines, this can also cause side effects, although not everyone gets them.
The side effects occur with the following frequency:
Common, affects 1 to 10 users in 100
- Extreme tiredness and drowsiness
Uncommon, affects 1 to 10 users in 1,000
- appetite increase
Very rare, affects less than 1 in 10,000 people
- severe allergic reactions all over your body
- accelerated heartbeat
- dry mouth
- gastric mucosal inflammation
- hepatic dysfunction
- skin rash
- hair loss
- Common, affects 1 to 10 users in 100
- Please tell your doctor or pharmacist if any of the side effects gets serious, or if you notice any side effects not listed here.
allergic rhinitis (hay fever) interactions
- Please inform your doctor or pharmacist if you are taking/using or have recently taken/used other medicines, even if they are non-prescription medicines.
- No interactions with other medicinal products have been described.
allergic rhinitis (hay fever) Contraindications
The preparation must not be taken
- if you are allergic (hypersensitive) to loratadine or any of the other ingredients of
pregnancy and breast feeding period
- Taking the drug during pregnancy and breastfeeding is not recommended.
- Ask your doctor or pharmacist for advice before taking any medicine.
patient allergic rhinitis (hay fever) notes
Please inform your doctor
- if you have severe liver dysfunction. Please note the dosage instructions.
- if you are planning to have a skin test done. Dosing should be stopped at least 48 hours before performing skin tests as it will affect the results.
Children under 2 years old
- The drug is not recommended for this age group as its efficacy and safety have not been established.
Driving and using machines
- Because taking the medicine can cause acute drowsiness, you should only drive or use machines if you are not affected.